# SDR SIMA20141019007

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 29,719 hours, 21,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY AT CABIN NR 1 NEEDS REPLACEMENT.  R & R EMER LIGHTS BATTERY AT CABIN NR 1 IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD AT THIS TIME.
